# SDR DALA2022051003264

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 520 hours, 65 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 HEN DOORS WERE ARMED THE CIDS PANEL SHOWED DOOR 3L PRESSURE. CORRECTIVE ACTION: SERVICED 3L DOOR DAMPER IAW A330 AMM 52-10. (6601680)
